Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A duality in function spaces


Author: I. Namioka
Journal: Trans. Amer. Math. Soc. 115 (1965), 131-144
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9947-1965-0202133-5
MathSciNet review: 0202133
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Séminaire H. Cartan, École Normale Supérieure, 1950/1951.
  • [2] James Eells, Jr., Alexander-Pontrjagin duality in function spaces, Proc. Sympos. Pure Math. Vol. 3, pp. 109-129, Amer. Math. Soc., Providence, R. I., 1961. MR 0125580 (23:A2879)
  • [3] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [4] T. Ganea, A generalization of the homology and homotopy suspensions, Comment. Math. Helv. (to appear). MR 0179791 (31:4033)
  • [5] R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958. MR 0102797 (21:1583)
  • [6] P. J. Hilton and S. Wylie, Homology theory, Cambridge Univ. Press, Cambridge, 1960. MR 0115161 (22:5963)
  • [7] J. Milnor, Microbundles, Part I, Topology 3 (1964), 53-80. MR 0161346 (28:4553b)
  • [8] J.-P. Serre, Homologie singulière des espaces fibrés, Ann. of Math. (2) 54 (1951), 109-182. MR 0045386 (13:574g)
  • [9] A. H. Stone, A note on paracompactness and normality of mapping spaces, Proc. Amer. Math. Soc. 14 (1963), 81-83. MR 0143180 (26:740)
  • [10] J. H. C. Whitehead, Combinatorial homotopy. I, Bull. Amer. Math. Soc. 55 (1949), 213-245. MR 0030759 (11:48b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0202133-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society